Abundant semigroups with a medical idempotent.
Semigroup forum, Tome 51 (1995) no. 1, pp. 247-262
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1995__51_1_135412,
author = {F. Jing},
title = {Abundant semigroups with a medical idempotent.},
journal = {Semigroup forum},
pages = {247--262},
year = {1995},
volume = {51},
number = {1},
zbl = {0834.20059},
url = {http://geodesic.mathdoc.fr/item/SF_1995__51_1_135412/}
}
F. Jing. Abundant semigroups with a medical idempotent.. Semigroup forum, Tome 51 (1995) no. 1, pp. 247-262. http://geodesic.mathdoc.fr/item/SF_1995__51_1_135412/